# SDR SWIA201333749

- Difficulty date: June 11, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N955SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7817
- Aircraft time: 26,037 hours, 22,626 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FUEL ACCESS HOLE 550HB HAS A SLIGHT PITTING CORROSION AT INBD & OTBD ENDS.  C-CHECK LT LOWER WING PLANK CUTOUT COMMON TO PANEL 550HB REPAIRED IAW REO.
